advertisement
Question
Posted by: Kerry | 2008/01/30

Constant Bleeding after baby

I'm 21 years old and I have a 5 month old baby, she was born on the 18th August 2007. After which I bleed the normal period of 6 weeks, then I went on the 2 month injection contreceptive in October 2007. Within the first month of the injection I started bleeding for more than 7 days so I went back they then put me on biphasal pills to stop the bleeding, it worked for about 2 weeks, when I went for my second injection on 6 December 2007, I asked them about the bleeding and the pills and they said its normal with the first injection because of hormones. After the second injection I stopped bleeding for 2 weeks, then I bleed for 2 weeks and stopped for a day, I have been bleeding since then, and it is now been 6 weeks. I went back to them and the put me on Nordette and told me I won't stop bleeding for the next 2 months or more.

My body is starting to feel drained and I am feeling extremly tried now, I don't have energy any more, but I get a full nights sleep and eat correctly.

Please tell me if this bleeding is normal and if there is something I can do to stop it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding is most likely a side effect of the injection. You should change to a differnt form of contraception as you have done. It may take a while for the bleeding to settle though. In the mean time, take irona and folate tablets.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement